Everything hurts, throbs, sweats and itches!

Anyone got problems with thin skin? Now if I scratch my foot, arm or leg just a bit, all the skin peels away leaving it red roar and excruciating pain. It takes weeks to heal up to a scab and then leaves a terrible scar. I'm wondering if it's fibro or the morphine I use for pain relief?

Anyone got any answers to me.

When the chemist deliver my medication they use a truck! I'm always at the doctors saying I'm in pain and I can't stay asleep....they must think what a moaner but I just want one day without pain

Last edited by

8 Replies

oldestnewest
  • I have terribly itchy skin too, and I'm not on any meds, so I suspect it is in fact a fibro issue, but have a look on the info sheet that comes with your meds to see if excessive itching is a side effect. Moisturiser is the only thing that helps me. I use a moisturising bosy wash in the shower rather than soap (which dries skin) and then slther on moisturiser after the shower and several times through the day as necessary, then again at night before bed. if it's really bad i'll use a heavy moisturiser like a body butter or dove and follow that with baby oil or a body oil to help seal in the moisturiser. As for the chemist delivering your meds in a truck ... I'm pretty sure they use the same truck/van for everyone as they are usually delivering them all at the same time. Hopefully moisturising will give you some relief. :)

  • Hi allnights, first of all welcome to the site :-)

    Your post mentions two drugs Gabapentin and Pregabalin, I fear you may have been given wrong information, Pregabalin is a precursor to Gabapentin and it suits some people, but it's a fine line. As for Amitriptyline it is nothing like either of the other two drugs, originally it was used for depression, but it has been found to help in Fibro, firstly helping with both mood and sleep, and a lot of us here have found it up very useful over the years. I know we can only speak of our own experiences though.

    The other matter I would draw to your attention is that we discourage the act of naming and shaming people and also the use of bad language is not encouraged, if you could read our guidelines they could be of help to you for your postings in the future,

    Wishing you well and hoping you take this in the way it is sent, with concern for you :-)

    Foggy x

  • Hello Lottie, oh dear, poor you you must be feeling really rotten. I am wondering if it might be a reaction to some of the meds you are on. When I have to take Oramorph i end up itching like crazy, so I can sympathise with you ! The other thing that occurred to me is whether you might be getting Psoriasis?

    I would really encourage you to talk to your GP about this as it sounds very painful and needs proper attention, we are not medics here and can only tell you what we have experienced, if in doubt always, always speak to your GP,

    Sending lots of positive, anti-itching vibes your way :-)

    Foggy x

  • Thanks foggy,

    It's really painful tonight. It's trying to form some sort of scab or drying out but even though I've done what the GP said leave it uncovered, it's weeping and terrible pain. Cannot wear any shoes and now is becoming a bit swollen mind you the heat doesn't help. I have put Germolene on it which did sting but now has calmed it down here's hoping to a better night of sleep for everyone.

    Doctor has doubled my pain patches from 25 to 50 and doubled Clonazepam to 3 at night. I hope I stay sleeping for at least more than 2 hours.

    Wishing everyone goodnight.

    Lucy

  • Hi lottieonline

    I am so sorry to read that you are experiencing this problem, and I genuinely hope that you can find the answers that you desire and deserve to alleviate the issue. I do not really suffer with anything of this kind, but it really does sound horrid for you!

    All my hopes and dreams for you

    Ken x

  • Thanks Ken, stay well mate

  • I don't understand Allnights? This is not private health care it's a forum for people who suffer from fibromyalgia

  • Yes it's pretty normal for me. Ask your doctor to give you something for it. I've been dealing with it for years. Also washing with a sponge makes it worse and its best to use a white washcloth and use hospital soap and change your wash clothe every other day. Per my doctor's advice. It actually helps. Good luck sweetheart!!! xxx Mitzi

You may also like...